This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Bupropion-Associated Withdrawal Symptoms Revisited: A Case Report

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Previously in the Companion, a case of bupropionassociatedwithdrawal symptoms had been described.1 Thatcase report was followed with a reply from Dr. Johnston ofGlaxo Wellcome Inc., who could not establish a relationship betweenbupropion cessation and withdrawal symptoms.2 Sincethat time I have observed another case of bupropion-associatedwithdrawal symptoms.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 4

Quick Links: Schizophrenia and Schizoaffective Disorders , Side Effects

References